# SDR HNAA0600130

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 39,733 hours, 44,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 12,000 FEET WHILE REDUCING POWER THE CREW NOTICED SMOKE IN THE FLIGHT DECK FOLLOWED BY SMOKE IN THE CABIN.  FOUND BOTH ENGINES OVERSERVICED WITH OIL.  SERVICED TO PROPER LEVEL AND PERFORMED GROUND RUN, NO DEFECTS NOTED.
